Journal of Inequalities and Applications
Volume 2008 (2008), Article ID 763102, 9 pages
doi:10.1155/2008/763102
Research Article
Some Inequalities of the Grüss Type for the Numerical Radius of Bounded Linear Operators in Hilbert Spaces
School of Computer Science and Mathematics, Victoria University, P.O. Box 14428, Melbourne VIC 8001, Australia
Received 27 May 2008; Accepted 4 August 2008
Academic Editor: Yeol Je Cho
Copyright © 2008 S. S. Dragomir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Some inequalities of the Grüss type for the numerical radius of
bounded linear operators in Hilbert spaces are established.